Supercomplex structures, surface soliton equations, and quasiconformal mappings
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 245-268
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Hurwitz pairs and triples are discussed in connection with algebra, complex analysis, and field theory. The following results are obtained: (i) A field operator of Dirac type, which is called a Hurwitz operator, is introduced by use of a Hurwitz pair and its characterization is given (Theorem 1). (ii) A field equation of the elliptic Neveu-Schwarz model of superstring theory is obtained from the Hurwitz pair (
Affiliations des auteurs :
Julian Ławrynowicz 1 ; Katarzyna Kędzia 1 ; Osamu Suzuki 1
@article{10_4064_ap_55_1_245_268,
author = {Julian {\L}awrynowicz and Katarzyna K\k{e}dzia and Osamu Suzuki},
title = {Supercomplex structures, surface soliton equations, and quasiconformal mappings},
journal = {Annales Polonici Mathematici},
pages = {245--268},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-245-268},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-245-268/}
}
TY - JOUR AU - Julian Ławrynowicz AU - Katarzyna Kędzia AU - Osamu Suzuki TI - Supercomplex structures, surface soliton equations, and quasiconformal mappings JO - Annales Polonici Mathematici PY - 1991 SP - 245 EP - 268 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-245-268/ DO - 10.4064/ap-55-1-245-268 LA - en ID - 10_4064_ap_55_1_245_268 ER -
%0 Journal Article %A Julian Ławrynowicz %A Katarzyna Kędzia %A Osamu Suzuki %T Supercomplex structures, surface soliton equations, and quasiconformal mappings %J Annales Polonici Mathematici %D 1991 %P 245-268 %V 55 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-245-268/ %R 10.4064/ap-55-1-245-268 %G en %F 10_4064_ap_55_1_245_268
Julian Ławrynowicz; Katarzyna Kędzia; Osamu Suzuki. Supercomplex structures, surface soliton equations, and quasiconformal mappings. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 245-268. doi: 10.4064/ap-55-1-245-268
Cité par Sources :